# SDR QXEA200601004

- Difficulty date: April 12, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 17,554 hours, 25,166 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360941
- Part serial: 97063809
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 17,359 hours, 25,010 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2275, ADI PITCH MISMATCH.  MAINTENANCE REPLACED NR 1 AHRS.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
